MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CHISEL BLADE STRAIGHT 10X60X1MM S; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. CHISEL BLADE STRAIGHT 10X60X1MM S; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 75100519
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on 24/7/2019 due to instability.A zimmer product was implanted instead.Further information was requested.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that is a non-reportable instrument failure, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
CHISEL BLADE STRAIGHT 10X60X1MM S
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8929129
Report Number1020279-2019-03176
Device Sequence Number2128624
Product Code LXH
UDI-Device Identifier07611996119022
UDI-Public07611996119022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number75100519
Device Lot Number18FM19250
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;